Universidade do Minho    
  Universidade do Minho
print   close

Publications 2005 

Articles published in scientific journals

  • Basto Gonçalves, J., Ferreira, A.C., ``Normal forms and linearization of resonant vector fields with multiple eigenvalues'', Journal of Mathematical Analysis and Applications 301 (2005), pp. 219-236.
Technical Reports
  • Lucía Fernández Suárez, Pierre Ghienne, Thomas Kahl and Lucile Vandembroucq, “Joins of DGA modules and sectional category”, Relatório Técnico do CMAT 09/05.

  © 2018, Universidade do Minho